# SDR AALA20111214TUL03

- Difficulty date: December 14, 2011
- Submitted: December 16, 2011
- Operation: Air carrier
- Aircraft: N662AA
- Make and model: Boeing 757223
- Aircraft serial: 25296
- Aircraft time: 62,325 hours, 21,388 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR SUPPORT ANGLE BODY STATIONS 1675 TO 1680 CORRODED AT RIGHT BUTTLINE 52 (ABOUT 6 SQUARE INCHES).  REMOVED FLOOR SUPPORT ANGLE IAW B757 SRM 51-40-02.  LOCATED AND DRILLED NEW ANGLE PN 146N5246U62.  INSTALLED ANGLE ON NEW FLOOR SUPPORT PER SRM 51-40-02.
